Alert archive / California / Wind Advisories in 2026

Wind Advisory 1, NWS Eureka, CA

January 25, 2026Del Norte County, Humboldt County, California

NWS Eureka, CA issued this wind advisory at Jan 25, 2026, 9:41 PM PST for Del Norte County, Humboldt County, California. It took effect at Jan 26, 2026, 10:00 PM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2026, 9:41 PM PST (05:41 UTC)
In effect from
Jan 26, 2026, 10:00 PM PST
Expired
Jan 27, 2026, 5:00 PM PST
In force
19 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 5.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2026-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2026-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WWUS76 KEKA 260541
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
941 PM PST Sun Jan 25 2026

CAZ104-262000-
/O.NEW.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/
Southwestern Humboldt-
941 PM PST Sun Jan 25 2026

...WIND ADVISORY IN EFFECT FROM 10 PM MONDAY TO 4 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Southwestern Humboldt.

* WHEN...From 10 PM Monday to 4 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. There is an increased risk of
  tree branches and other debris on roadways. Gusty winds will blow
  around unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-105-106-262000-
/O.NEW.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/
Del Norte Interior-Northern Humboldt Interior-Southern Humboldt
Interior-
Including Kneeland
941 PM PST Sun Jan 25 2026

...WIND ADVISORY IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Humboldt Interior, and Del Norte Interior.

* WHEN...From 1 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ101-262000-
/O.NEW.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/
Coastal Del Norte-
Including Smith River, Ft Dick, Klamath, and Crescent City
941 PM PST Sun Jan 25 2026

...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph
  expected.

* WHERE...Del Norte Coast.

* WHEN...From 4 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. There is an increased risk of
  tree branches and other debris on roadways. Gusty winds will blow
  around unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
6 follow-up statements
927 
WWUS76 KEKA 260627
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1027 PM PST Sun Jan 25 2026

CAZ113-115-261700-
/O.NEW.KEKA.CW.Y.0004.260126T0900Z-260126T1700Z/
Southeastern Mendocino Interior-Southern Lake-
Including Calpella, Hopland, Redwood Valley, Talmage, Clearlake,
Ukiah, Clearlake Park, Lakeport, Finley, Hidden Valley Lake,
Middletown, and Knobcone Camp
1027 PM PST Sun Jan 25 2026

...COLD WEATHER ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...Very cold temperatures as low as 27 expected.

* WHERE...Southeastern Mendocino Interior and Southern Lake.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin
  is exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

&&

$$

CAZ104-261700-
/O.CON.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/
Southwestern Humboldt-
1027 PM PST Sun Jan 25 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM MONDAY TO 4 PM PST
TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Southwestern Humboldt.

* WHEN...From 10 PM Monday to 4 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-105-106-261700-
/O.CON.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/
Del Norte Interior-Northern Humboldt Interior-Southern Humboldt
Interior-
Including Kneeland
1027 PM PST Sun Jan 25 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Humboldt Interior, and Del Norte Interior.

* WHEN...From 1 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ101-261700-
/O.CON.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/
Coastal Del Norte-
Including Ft Dick, Crescent City, Smith River, and Klamath
1027 PM PST Sun Jan 25 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph
  expected.

* WHERE...Del Norte Coast.

* WHEN...From 4 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
346 
WWUS76 KEKA 261701
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
901 AM PST Mon Jan 26 2026

CAZ113-115-261815-
/O.EXP.KEKA.CW.Y.0004.000000T0000Z-260126T1700Z/
Southeastern Mendocino Interior-Southern Lake-
Including Middletown, Hopland, Hidden Valley Lake, Redwood Valley,
Finley, Knobcone Camp, Calpella, Clearlake Park, Talmage, Clearlake,
Lakeport, and Ukiah
901 AM PST Mon Jan 26 2026

...COLD WEATHER ADVISORY HAS EXPIRED...

$$

CAZ104-270115-
/O.CON.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/
Southwestern Humboldt-
901 AM PST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Southwestern Humboldt.

* WHEN...From 10 PM this evening to 4 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-105-106-270115-
/O.CON.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/
Del Norte Interior-Northern Humboldt Interior-Southern Humboldt
Interior-
Including Kneeland
901 AM PST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Humboldt Interior, and Del Norte Interior.

* WHEN...From 1 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ101-270115-
/O.CON.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/
Coastal Del Norte-
Including Klamath, Ft Dick, Smith River, and Crescent City
901 AM PST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph
  expected.

* WHERE...Del Norte Coast.

* WHEN...From 4 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
298 
WWUS76 KEKA 262117
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
117 PM PST Mon Jan 26 2026

CAZ104-270530-
/O.CON.KEKA.WI.Y.0001.260127T0600Z-260128T0000Z/
Southwestern Humboldt-
117 PM PST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Southwestern Humboldt.

* WHEN...From 10 PM this evening to 4 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-105-106-270530-
/O.CON.KEKA.WI.Y.0001.260127T0900Z-260127T2300Z/
Del Norte Interior-Northern Humboldt Interior-Southern Humboldt
Interior-
Including Kneeland
117 PM PST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Humboldt Interior, and Del Norte Interior.

* WHEN...From 1 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ101-270530-
/O.CON.KEKA.WI.Y.0001.260127T1200Z-260127T2300Z/
Coastal Del Norte-
Including Klamath, Ft Dick, Smith River, and Crescent City
117 PM PST Mon Jan 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph
  expected.

* WHERE...Del Norte Coast.

* WHEN...From 4 AM to 3 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
581 
WWUS76 KEKA 270438
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
838 PM PST Mon Jan 26 2026

CAZ104-272000-
/O.EXT.KEKA.WI.Y.0001.260127T0600Z-260128T0100Z/
Southwestern Humboldt-
838 PM PST Mon Jan 26 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph
  expected.

* WHERE...Southwestern Humboldt.

* WHEN...Until 5 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-105-106-272000-
/O.EXT.KEKA.WI.Y.0001.260127T1200Z-260128T0200Z/
Del Norte Interior-Northern Humboldt Interior-Southern Humboldt
Interior-
Including Kneeland
838 PM PST Mon Jan 26 2026

...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Humboldt Interior, and Del Norte Interior.

* WHEN...From 4 AM to 6 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ101-272000-
/O.EXT.KEKA.WI.Y.0001.260127T1800Z-260128T0200Z/
Coastal Del Norte-
Including Crescent City, Ft Dick, Smith River, and Klamath
838 PM PST Mon Jan 26 2026

...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph
  expected.

* WHERE...Del Norte Coast.

* WHEN...From 10 AM to 6 PM PST Tuesday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. There is an increased risk of
  tree branches and other debris on roadways. Gusty winds will blow
  around unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
003 
WWUS76 KEKA 271932
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1132 AM PST Tue Jan 27 2026

CAZ101-280200-
/O.CON.KEKA.WI.Y.0001.000000T0000Z-260128T0200Z/
Coastal Del Norte-
Including Ft Dick, Crescent City, Klamath, and Smith River
1132 AM PST Tue Jan 27 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph
  expected.

* WHERE...Del Norte Coast.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-105-106-280200-
/O.CON.KEKA.WI.Y.0001.000000T0000Z-260128T0200Z/
Del Norte Interior-Northern Humboldt Interior-Southern Humboldt
Interior-
Including Kneeland
1132 AM PST Tue Jan 27 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Humboldt Interior, and Del Norte Interior.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ104-280100-
/O.CON.KEKA.WI.Y.0001.000000T0000Z-260128T0100Z/
Southwestern Humboldt-
1132 AM PST Tue Jan 27 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph
  expected.

* WHERE...Southwestern Humboldt.

* WHEN...Until 5 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. There is an increased risk of tree branches and other
  debris on roadways. Gusty winds will blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
611 
WWUS76 KEKA 280058
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
458 PM PST Tue Jan 27 2026

CAZ101-102-105-106-280200-
/O.CAN.KEKA.WI.Y.0001.000000T0000Z-260128T0200Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
Including Ft Dick, Smith River, Kneeland, Crescent City, and Klamath
458 PM PST Tue Jan 27 2026

...WIND ADVISORY IS CANCELLED...

Breezy winds are still possible with lingering showers, but winds
have started to trend downward.

$$

CAZ104-280200-
/O.EXP.KEKA.WI.Y.0001.000000T0000Z-260128T0100Z/
Southwestern Humboldt-
458 PM PST Tue Jan 27 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM PST THIS AFTERNOON...

Breezy winds are still possible with lingering showers, but winds
have started to trend downward.

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Jan 25, 12:13 PM PST, 9 hours 28 minutes earlier.

Area forecast discussion, Jan 25, 12:13 PM PST, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1213 PM PST Sun Jan 25 2026

.SYNOPSIS...Dry conditions will continue across the area today
and into early work week with some particularly cold mornings with
lows near freezing and freezing. Conditions will slightly warm and
moisten next week with increasing chances of wetting rain by mid
week.

&&

.DISCUSSION...Persistent high pressure over the Northeastern
Pacific has begun to shift eastward, promoting very dry and stable
conditions across the region. Latest satellite imagery depicts high-
level moisture and expansive cloud coverage spreading across NW
California. High pressure is expected to slowly weaken and flatten
into Monday as a weak shortwave trough moves north of the area,
bringing increased cloudiness. Ridges tops could expected some
gustier winds early this week as the weather pattern shifts.

The 500 mb ridge appears to slowly build back early this coming work
week , with conditions slightly warming up. The pattern shifts as
the ridge finally breaks down giving way to an upper level trough
digging southward. This trough will approach the area by mid week.
At this moment, there is a 50-80 percent chances of wetting rain
(0.1 inch or more) Tuesday afternoon through Wednesday afternoon,
with the highest probabilities remaining along the coastal range
in Del Norte, Humboldt and Mendocino counties. Lesser rain amounts
are expected inland in Trinity and Lake Counties. There are no
major impacts expected with this weak weather system, and if
precipitation does occur, it would be more beneficial than
impactful, especially after the recent dry spell.

Ensembles CW3E models, and WPC Cluster Analysis suggests (25-35%)
another shortwave trough may bring another chance of light showers
for the northern portion of the area by late in the work week into
the weekend. The EPS and GEFS show the next weekend rain totals look
to be below 0.1" for each 24 hours period Friday-Sunday. /ZVS/DES

&&

.AVIATION...18Z TAFs...Dry offshore flow firmly maintains VFR
conditions. Mostly light and variable winds at the terminals through
much of this period. Mid to high level clouds have filled in from a
clipping weather system. Increasing southerly flow from this weather
system to the north will begin to increase the threat for turbulence
and low level wind shear after 15Z Monday. The moistening southerly
winds over the coastal waters will introduce a slight chance for
some stratus to push into CEC after 01Z Monday. CIG heights look to
be in the MVFR levels at this time if this does occur. JJW

&&

.MARINE...Seas have fallen below 5 ft by today as winds remain
light. Southerly winds are beginning to increase some across
portions of the waters. A series of small, mid to long period west
swells fill in through Tuesday, each peaking at around 5 ft. Winds
turn southerly and start to increase early Monday. NBM currently
shows about a 70% chance for gale force gusts in the outer waters by
Tuesday, with slightly higher confidence north of Cape Mendocino. If
the forecast continues to trend higher, the northern inner zone
(450) may need to be considered for a Gale Watch or Hazardous Seas
Watch. A mid period WSW swell will arrive Wednesday, followed by a
large westerly swell Wednesday night and Thursday. JB/JJW

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 10 AM Monday to 2 AM PST Tuesday
     for PZZ470-475.

     Gale Watch from late Monday night through Tuesday evening
     for PZZ470-475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:54 PM PSTGale WarningEKA44 hr
Jan 25, 9:54 PM PSTSmall Craft AdvisoryEKA5 days
Jan 25, 10:27 PM PSTCold Weather AdvisoryEKAMendocino11 hr

Nearby

Wind Advisories in California, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.